# SDR SWIA972140

- Difficulty date: November 30, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 479 hours, 284 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED A STALL FAIL CAUTION MESSAGE AND CONFIG SPOILERS WARNING.  EXACTLY SAME THING OCCURRED ON SECOND TAKEOFF ATTEMPT.  RESET SECUS AND POWERED DOWN AIRCRAFT.  OPS CHECKED SPOILERS, ALL SYSTEMS CHECK GOOD.AFTER SECOND ATTEMPT, CLEARED MEMORY IN STALL WARNING COMPUTER.  PERFORMED TWO HIGH SPEED TAXIS WITH NO FURTHER DISCREPANCIES.  PERFORMED A TEST FLIGHT WITH NO DISCREPANCIES.
